# SDR SWAA2022082330945

- Difficulty date: July 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK VAPOR VARRIER LOC STA 663 L/H SIDE LBL 31.83 MAIN WHEEL WELL COMPARTMENT 2022-375737 / [01] TOOL USED: CALIPER P/N: 500-196-30; S/N: A20231445; DUE DATE: 11-AUG-22.;[02] REPAIRED VAPOR VARRIER LOC STA 663 L/H SIDE LBL 31.83 MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPH 6. TOOL USED SCALE P/N:CL5000; S/N: AE-408751; DUE DATE: 01-APR-23. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] JOB COMPLETED.
